On Yoshida’s conjecture on the derivative of Shintani zeta functions. (English) Zbl 1225.11115

Summary: The purpose of this paper is to prove a conjecture in H. Yoshida’s book [Absolute CM-periods, Mathematical Surveys and Monographs 106. Providence, RI: AMS (2003; Zbl 1041.11001), p. 33] on the higher derivative of Shintani zeta functions at \(s=0\). We use multivariable Shintani zeta functions to prove the conjecture.


11M41 Other Dirichlet series and zeta functions
11R42 Zeta functions and \(L\)-functions of number fields


Zbl 1041.11001
Full Text: DOI


[1] H. Hida, Elementary theory of \(L\)-functions and Eisenstein series , London Mathematical Society Student Texts, 26, Cambridge Univ. Press, Cambridge, 1993. · Zbl 0942.11024
[2] H. Yoshida, Absolute CM-periods , Mathematical Surveys and Monographs, 106, Amer. Math. Soc., Providence, RI, 2003.
[3] T. Shintani, On evaluation of zeta functions of totally real algebraic number fields at non-positive integers, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 23 (1976), no. 2, 393-417. · Zbl 0349.12007
[4] T. Shintani, On a Kronecker limit formula for real quadratic fields, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 24 (1977), no. 1, 167-199. · Zbl 0364.12012
[5] T. Shintani, On values at \(s=1\) of certain \(L\) functions of totally real algebraic number fields, in Algebraic number theory (Kyoto Internat. Sympos., Res. Inst. Math. Sci., Univ. Kyoto, Kyoto, 1976) , 201-212, Japan Soc. Promotion Sci., Tokyo. · Zbl 0363.12013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.